Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    BRAVO? and Prilosec = Hives
    avatar
    gerdo posted:
    I was on perscription Prilosec for about a week and a half and it worked great for acid but I couldn't afford it so I went to Walmart brand Omeprazole and 2 or 3 days later I was covred in hives for the next 7 days. Anyone else have an issue like this?
    Also the nurse mentioned having a BRAVO to measure acid. I didnt think I had that much acid but she said that it may be the cause of my chest and throat muscles not wanted to work/spasms since I have a hard time swallowing. I'm on carafate now and seems to help but im not symptom free. Anyone have a bravo?
    Reply
     
    avatar
    calgal37 responded:
    Some people do react to the ingredients in medications including acid meds. You may want to consider trying a different brand.
     
    avatar
    gerdo replied to calgal37's response:
    yes, i'm on pepcid and carafate. I'm wondering if anyone has had similar reactions since the docs and the allergist said that I'd be 1 in a billion people who had a reaction to prilosec. Also wondering what the bravo is a good thing to do
     
    avatar
    gerdo replied to gerdo's response:
    I also have the lump in the throat feeling quite often and feels like it's spasming. also feels like there is peanut butter stuck in my chest.


    Spotlight: Member Stories

    I'm 25 years old. This past Monday (10/4/2010) was the first time I have experienced upper abdominal pain at night. It seems to be worse at nigh...More

    Helpful Tips

    After over ten years GERD is gone, here's how
    I have been worried about being on Prilosec for over 10 years with all the bad things I hear about it. I wanted to try weaning off of it ... More
    Was this Helpful?
    6 of 6 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.